# SDR DL72W011827

- Difficulty date: November 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 63,872 hours, 43,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR RETRACTION WHEN GEAR HANDLE WAS PLACED TO THE OFF POSITION IT DID NOT CATCH IN THE DETENT.  GEAR DISAGREE LIGHT AND DOORS LIGHT ILLUMINATED.  GEAR WAS THEN CYCLED WITH A/C SPEED AT 230 KNOTS CAUSING OVERSPEED CONDITION ON GEAR.  GEAR WAS RETRACTED AND ALL RETURNED TO NORMAL.  REPLACED LANDING GEAR ACCESSORY MODULE.  SWUNG LANDING GEAR, CHECKS OUT OK.
